Anacin Fast Pain Relief Coated Tablets with Aspirin & Caffeine Pain Reliever

Anacin Fast Pain Relief Coated Tablets with Aspirin & Caffeine Pain Reliever

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Details

Anacin Fast Pain Relief Tablets:,,300 count,Coated with a sweet subtance for ease of swallowing,Relieve pain for up to 6 hours,Anacin Fast Pain Relief Tablets are easy to take and relieve pain for up to six hours. The Aspirin Pain Relief Coated Tablets are coated with a sweet covering to make
...more >>

Ingredients

Active Ingredients: (In Each Tablet) Aspirin 400 Mg, Purpose - Pain Reliever. Caffeine 32 Mg, Purpose - Pain Reliever Aid. Inactive Ingredients: Hypromellose, Microcrystalline Cellulose, Polyethylene Glycol, Sodium Lauryl Sulfate, Starch

Always refer to the actual package for the most accurate information